Tài liệu tham khảo |
Loại |
Chi tiết |
[2] N. V. Krylov and B. L. Rozovski , Itô equations in Banach spaces and strongly parabolic stochastic partial differential equations, Dokl. Akad. Nauk SSSR 249(2), 285-289 (in Russian), 1979a |
Sách, tạp chí |
Tiêu đề: |
Itô equations in Banach spaces and strongly parabolic stochastic partial differential equations |
Tác giả: |
N. V. Krylov, B. L. Rozovski |
Nhà XB: |
Dokl. Akad. Nauk SSSR |
Năm: |
1979 |
|
[3] J. Walsh, An introduction to stochastic partial differential equations, Ecole d’été de Probabilités de Saint Flour XIV, Lecture Notes in Math. 1180, 265–439, Springer 1986 |
Sách, tạp chí |
Tiêu đề: |
An introduction to stochastic partial differential equations |
Tác giả: |
J. Walsh |
Nhà XB: |
Springer |
Năm: |
1986 |
|
[4] L. C. Evans, Partial Differential Equations. Graduate Studies in Mathematics, Vol. 19, AMS, Providence, 1991 |
Sách, tạp chí |
Tiêu đề: |
Partial Differential Equations |
Tác giả: |
L. C. Evans |
Nhà XB: |
AMS |
Năm: |
1991 |
|
[6] Mehran Najmoo and Ali Mohebbian, Approximation of stochastic diffusion equa- tions with finite difference scheme, Journal of Mathematical Modeling. Vol. 4, No.1, 2016, pp.1-17 |
Sách, tạp chí |
Tiêu đề: |
Approximation of stochastic diffusion equations with finite difference scheme |
Tác giả: |
Mehran Najmoo, Ali Mohebbian |
Nhà XB: |
Journal of Mathematical Modeling |
Năm: |
2016 |
|
[7] Momammed. A. Sohaly,Mean square convergent three and five points finite dif- ference scheme for stochastic parabolic partial differential equations , Electronic Journal of Mathematical Analysis and Applications, Vol. 2(1) Jan. 2014, pp. 164- 171 |
Sách, tạp chí |
Tiêu đề: |
Mean square convergent three and five points finite difference scheme for stochastic parabolic partial differential equations |
Tác giả: |
Momammed A. Sohaly |
Nhà XB: |
Electronic Journal of Mathematical Analysis and Applications |
Năm: |
2014 |
|
[8] Mohammed, W.W., Sohaly, M.A., El-Bassiouny, A.H. and Elnagar, K.A, Mean Square Convergent Finite Difference Scheme for Stochastic Parabolic PDEs, Amer- ican Journal of Computational Mathematics, 4, 280-288 |
Sách, tạp chí |
Tiêu đề: |
Mean Square Convergent Finite Difference Scheme for Stochastic Parabolic PDEs |
Tác giả: |
Mohammed, W.W., Sohaly, M.A., El-Bassiouny, A.H., Elnagar, K.A |
Nhà XB: |
American Journal of Computational Mathematics |
Năm: |
2014 |
|
[10] Y.Komori, T. Mitsui, Stable ROW-type weak scheme for stochastic differential equations. Monte Carlo Methods Appl. 1, 1995, 275-300 |
Sách, tạp chí |
Tiêu đề: |
Stable ROW-type weak scheme for stochastic differential equations |
Tác giả: |
Y. Komori, T. Mitsui |
Nhà XB: |
Monte Carlo Methods Appl. |
Năm: |
1995 |
|
[11] G.N. Milstein, Numerical Integration of Stochastic Differential Equations. Transl.from the Russian. Mathematics and its Applications 313. Kluwer Academic Pub- lishers, Dordrecht, 1994 |
Sách, tạp chí |
Tiêu đề: |
Numerical Integration of Stochastic Differential Equations |
Tác giả: |
G.N. Milstein |
Nhà XB: |
Kluwer Academic Publishers |
Năm: |
1994 |
|
[12] A.R¨ oβler, Stochastic Taylor expansions for functionals of diffusion processes.Stochastic Anal. Appl 222004, 1553-1576 |
Sách, tạp chí |
Tiêu đề: |
Stochastic Taylor expansions for functionals of diffusion processes |
Tác giả: |
A.R. Rößler |
Nhà XB: |
Stochastic Analysis and Applications |
Năm: |
2004 |
|
[13] E.J.Allen, S.J. Novosel, Z.Zhang, Finite element and difference approximation of some linear stochastic partial differential equations. Stochastics Stochastics Rep.64, 1998 |
Sách, tạp chí |
Tiêu đề: |
Finite element and difference approximation of some linear stochastic partial differential equations |
Tác giả: |
E.J.Allen, S.J. Novosel, Z.Zhang |
Nhà XB: |
Stochastics Stochastics Rep. |
Năm: |
1998 |
|
[14] A.M.Davie, J.G. Gaines, Convergence of numerial shemes for the solution of parabolic stochastic partial differential equations. Math. Comput. 70,2001, 121- 134 |
Sách, tạp chí |
Tiêu đề: |
Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations |
Tác giả: |
A.M. Davie, J.G. Gaines |
Nhà XB: |
Math. Comput. |
Năm: |
2001 |
|
[15] S.McDonald, Finite difference approximation for linear stochastic partial differen- tial equation with method of lines. MPRA Paper No. 3983, 2006 |
Sách, tạp chí |
Tiêu đề: |
Finite difference approximation for linear stochastic partial differential equation with method of lines |
Tác giả: |
S. McDonald |
Nhà XB: |
MPRA Paper |
Năm: |
2006 |
|
[16] Stefania Sardellitti, Massimiliano Giona, and Sergio Barbarossa, Fast Distributed Average Consensus Algorithms Based on Advection-Diffusion Processes, IEEE Transactions on signal processing, Vol. 58, No. 2, Feb, 2010 |
Sách, tạp chí |
Tiêu đề: |
Fast Distributed Average Consensus Algorithms Based on Advection-Diffusion Processes |
Tác giả: |
Stefania Sardellitti, Massimiliano Giona, Sergio Barbarossa |
Nhà XB: |
IEEE Transactions on Signal Processing |
Năm: |
2010 |
|
[21] Xuerong Mao- Stochastic Differential Equations and Applications, Woodhead Pub- lishing, 2011 |
Sách, tạp chí |
Tiêu đề: |
Stochastic Differential Equations and Applications |
Tác giả: |
Xuerong Mao |
Nhà XB: |
Woodhead Publishing |
Năm: |
2011 |
|
[24] I. Gyongy, Lattice approximations for stochastic quasi-linear parabolic partial dif- ferential equations driven by space-time white noise I. Potential Analysis 9: 1-25, 1998 |
Sách, tạp chí |
Tiêu đề: |
Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by space-time white noise |
Tác giả: |
I. Gyongy |
Nhà XB: |
Potential Analysis |
Năm: |
1998 |
|
[25] I. Gyongy, Lattice approximations for stochastic quasi-linear parabolic partial dif- ferential equations driven by space-time white noise II. Potential Analysis 11: 1-37, 1999 |
Sách, tạp chí |
Tiêu đề: |
Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by space-time white noise II |
Tác giả: |
I. Gyongy |
Nhà XB: |
Potential Analysis |
Năm: |
1999 |
|
[29] I. Gyongy, E. Pardoux, On quasilinear stochastic partial differential equations.Probab. Theory Relat. Fields 94, 413-425, 1993 |
Sách, tạp chí |
Tiêu đề: |
On quasilinear stochastic partial differential equations |
Tác giả: |
I. Gyongy, E. Pardoux |
Nhà XB: |
Probab. Theory Relat. Fields |
Năm: |
1993 |
|
[30] T.G. Garrido, Existence and uniqueness of solutions for non-linear stochastic par- tial differential equations. Collect. Math. 42, 51-74, 1(1992) |
Sách, tạp chí |
Tiêu đề: |
Existence and uniqueness of solutions for non-linear stochastic partial differential equations |
Tác giả: |
T.G. Garrido |
Nhà XB: |
Collect. Math. |
Năm: |
1992 |
|
[31] C. Roth, Difference methods for stochastic partial differential equations, Z. Zngew.Math. Mech. 82, 821-830, 2002 |
Sách, tạp chí |
Tiêu đề: |
Difference methods for stochastic partial differential equations |
Tác giả: |
C. Roth |
Nhà XB: |
Z. Zngew.Math. Mech. |
Năm: |
2002 |
|
[32] Daniel G. Wright, Finite difference approximatons to the advection-diffution equa- tion. Tellus, 44A, 261-269, 1992 |
Sách, tạp chí |
Tiêu đề: |
Finite difference approximatons to the advection-diffution equa- tion |
Tác giả: |
Daniel G. Wright |
Nhà XB: |
Tellus |
Năm: |
1992 |
|